# SDR NOCA23406

- Difficulty date: December 22, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767306
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT RIGHT DOOR AND OVERWING DOOR EMERGENCY LIGHT INOP.  RELAMPED AFT RIGHT DOOR AND RIGHT OVERWING DOOR EMERGENCY LIGHTS PER MM 33-51-16.  OPS CHECKS OKAY.
